# SDR PCA0300816

- Difficulty date: January 30, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK SIDE WALL CRACKS ON CLIPS 500-520 RT SIDE STRINGER 8, 9, 10, 10A, 11A & 12.  FABRICATED NEW CLIPS PER SRM 51-40-03, 51-10-02, 51-30-02, 51-11-01.
